The Stacks Project


Bibliography item: Heitmann-completion-UFD

authorHeitmann, Raymond C.
titleCharacterization of completions of unique factorization domains
year1993
typearticle
urlhttp://dx.doi.org/10.2307/2154327
journalTrans. Amer. Math. Soc.
number1
volume337
pages379–387

BibTeX code

You can use the following code to cite this item yourself.

@article{Heitmann-completion-UFD,
  author = {Heitmann, Raymond C.},
  title = {Characterization of completions of unique factorization domains},
  year = {1993},
  url = {http://dx.doi.org/10.2307/2154327},
  journal = {Trans. Amer. Math. Soc.},
  number = {1},
  volume = {337},
  pages = {379--387},
}